# SDR 97ZZZX2305

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N526FB
- Make and model: Hughes 500N
- Aircraft serial: LN006
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Tube Assy
- Part number: 500N711311
- Condition: Binding
- Location: Fan Transmission
- Part time: 7,347 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SPLINES WORN AT SPIDER END.  ROD BENT AT SPLINES.
